Article citationsMore>>

L. H. Zhi and Z. F. Yang, “Computing Approximate GCD of Univariate Polynomials by Structure Total Least Norm,” Mathematics-Mechanization Research Preprints, No. 24, 2004, pp. 375-387.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top